# SDR NOCA05510

- Difficulty date: July 18, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 4920 · APU Core Engine
- Part: O-Ring
- Condition: Leaking
- Location: Apu Oil Cap
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED, DUE TO NR 1 ENGINE IDG ON MEL INOP AND APU AUTO SHUTDOWN IN FLIGHT DUE TO LOW OIL.   APU OIL LEAK FOUND ON ITEM1, LOGPAGE 86747, DUE TO FAULTY O-RING AT OIL FILL CAP, FOUND APU OIL CAP DOWN AND LATCHED. SERVICED APU WITH 4 QTS OF OIL AND REPLACED FAULTY O-RING.  RAN APU NO LEAKS NOTED.  OPS CKS OK.
